# SDR CA090902004

- Difficulty date: September 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: C6JF12881
- Condition: Damaged
- Location: Flap Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LIGHTED POINTER ASSY WAS INSPECTED PRIOR TO FLAP POSITION INDICATOR ASSY, TECH NOTED THAT LIGHT ASSY WAS HANGING LOOSE OUTSIDE THE PLASTIC SLIDE AS OPPOSED TO BEING IMBEDDED IN THE PLASTIC SLIDE. ASSEMBLING THE POINTER TO THE INDICATOR SCALE WOULD RENDER THE LIGHTED POINTER ASSY UNSERVICABLE. THE MFG HAS BEEN ADVISED OF THIS PROBLEM AND HAS ADVISED THAT THEY ARE LOOKING INTO THE PROBLEM.
